# SDR AALA202112036884

- Difficulty date: December 2, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Aircraft: N156UW
- Make and model: Airbus A300*
- Aircraft serial: 5684
- Aircraft time: 24,864 hours, 10,066 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR TOP DEADBOLT DOES NOT RETRACT WHEN DOOR HANDLE TURNED. **SUPPLEMENTAL REPORT WILL BE SUBMITTED ** (OPEN)
